Skip to content Skip to navigation menu

Diphenhydramine, OTC

Manufacturer: OTHER MANUFACTURER
List Price: $5.09 - $54.99 BT of 100 EA
View All Specs
Manufacturer: OTHER MANUFACTURER
View All Specs
Product description:
Always follow your local protocols regarding product use.
You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Refine results
Dosage
Inactive Ingredient
Strength
Color
Purpose
Route of Administration
Packaging Type
Alcohol-free
Type
Sugar-Free
Flavor
Application
Storage Requirements
Brand
Active Ingredient
Total Items Selected
Total Items Selected
Major® Pharmaceuticals Diphenhydramine HCl Capsules, 25mg UD, 100 Capsules
Diphenhydramine HCl Capsules, 50mg, 1000 Capsules
Major® Pharmaceuticals Diphenhydramine HCl Capsules, 50mg, 100 Capsules
Diphenhydramine HCl Capsules, 50mg, 100 Capsules
Diphen Antihistamine Capsules, 25mg, 200 Capsules
Product # 5306-61 3340-32 2056-01 5307-60 18247
Dosage Unit Dose Unit Dose
Inactive Ingredient D&C Red #28, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose and Starch D&C Red #28, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose and Starch D&C Red #28, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose and Starch
Strength 25mg 50mg 50mg 50mg 25mg
Color Clear Pink Pink Pink
Purpose Antihistamine Antihistamine Antihistamine
Route of Administration Oral
Packaging Type Bottle Bottle Individually Wrapped
Alcohol-free Yes Yes Yes
Type Human OTC Drug Generic OTC Generic OTC Human OTC Drug
Dosage Form Capsule Capsule Capsule Capsule Capsule
Sugar-Free Yes
Flavor None None
Application Temporarily Relieves these Symptoms Due to Hay Fever or Other Upper Respiratory Allergies: Runny Nose, Sneezing, Itchy, Watery Eyes, Itching of The Nose or Throat, Temporarily Relieves These Symptoms Due to The Common Cold: Runny Nose, Sneezing Temporarily Relieves these Symptoms Due to Hay Fever or Other Upper Respiratory Allergies and Common Cold, Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat and Nose Temporarily Relieves these Symptoms Due to Hay Fever or Other Upper Respiratory Allergies: Runny Nose, Sneezing, Itchy, Watery Eyes, Itching of The Nose or Throat, Temporarily Relieves These Symptoms Due to The Common Cold: Runny Nose, Sneezing Use for Relief of Sneezing, Itchy Nose and Throat and Watery Eyes Caused by Hay Fever or Other Respiratory Allergies
Storage Requirements 20 to 25°C
Brand Major® Pharmaceuticals Major® Pharmaceuticals
Active Ingredient Diphenhydramine, Hcl, 25mg Diphenhydramine, Hcl, 50mg Diphenhydramine, Hcl, 50mg